Follow
Vahid Darvish
Title
Cited by
Cited by
Year
Non-linear*-Jordan derivations on von Neumann algebras
A Taghavi, H Rohi, V Darvish
Linear and Multilinear Algebra 64 (3), 426-439, 2016
482016
Hermite–Hadamard type inequalities for operator geometrically convex functions
A Taghavi, V Darvish, HM Nazari, SS Dragomir
Monatshefte für Mathematik 181, 187-203, 2016
422016
Some inequalities associated with the Hermite-Hadamard inequalities for operator h-convex functions
V Darvish, SS Dragomir, HM Nazari, A Taghavi
Acta et Commentationes Universitatis Tartuensis de Mathematica 21 (2), 287 …, 2017
332017
Additivity of maps preserving products AP ± PA* on C*-algebras
A Taghavi, V Darvish, H Rohi
Mathematica slovaca 67 (1), 213-220, 2017
312017
Nonlinear -Jordan triple derivation on prime -algebras
V Darvish, M Nouri, M Razeghi, A Taghavi
132020
Some upper bounds for the Berezin number of Hilbert space operators
A Taghavi, TA Roushan, V Darvish
Filomat 33 (14), 4353-4360, 2019
132019
Non-linear -Jordan triple -derivation on prime -algebras
A Taghavi, M Nouri, M Razeghi, V Darvish
132018
Inertial extragradient method for solving variational inequality and fixed point problems of a Bregman demigeneralized mapping in a reflexive banach spaces
HA Abass, GC Ugwunnadi, OK Narain, V Darvish
Numerical Functional Analysis and Optimization 43 (8), 933-960, 2022
122022
Strong convergence theorem for generalized mixed equilibrium problems and Bregman nonexpansive mapping in Banach spaces
V Darvish
Mathematica Moravica 20 (1), 69-87, 2016
122016
Additivity of maps preserving Jordan -products on -algebras
A Taghavi, H Rohi, V Darvish
arXiv preprint arXiv:1504.00100, 2015
122015
MAPS PRESERVING η-PRODUCT AB+ηBA ON C-ALGEBRAS
V Darvish, HM Nazari, H Rohi, A Taghavi
Journal of the Korean Mathematical Society 54 (3), 867-876, 2017
102017
Some inequalities associated with the Hermite-Hadamard inequalities for operator h-convex functions
A Taghavi, V Darvish, HM Nazari, SS Dragomir
http://rgmia.org/papers/v18/v18a22.pdf, 2015
102015
Maps preserving the fixed points of triple Jordan products of operators
A Taghavi, R Hosseinzadeh, V Darvish
Indagationes mathematicae 27 (3), 850-854, 2016
92016
Strong convergence theorem for a system of generalized mixed equilibrium problems and finite family of Bregman nonexpansive mappings in Banach spaces
V Darvish
Opsearch 53 (3), 584-603, 2016
72016
Nonlinear triple product for derivations on-algebras
V Darvish, M Nouri, M Razeghi
Mathematical Notes 108 (1-2), 179-187, 2020
62020
Maps preserving triple product A∗ B+ BA∗ on∗-algebras.
A Taghavi, M Razeghi, M Nouri, V Darvish
Asian-European Journal of Mathematics 12 (3), 2019
62019
A NOTE ON NONLINEAR SKEW LIE TRIPLE DERIVATION BETWEEN PRIME⁎-ALGEBRAS
A Taghavi, M Nouri, V Darvish
Korean Journal of Mathematics 26 (3), 459-465, 2018
62018
A note on non-linear∗-Jordan derivations on∗-algebras
A Taghavi, M Nouri, M Razeghi, V Darvish
Mathematica Slovaca 69 (3), 639-646, 2019
52019
Non-linear bi-skew Jordan derivations on*-algebra
V Darvish, M Nouri, M Razeghi
Filomat 36 (10), 3231-3239, 2022
42022
Maps preserving Jordan triple product on -algebras
A Taghavi, M Nouri, M Razeghi, V Darvish
Korean Journal of Mathematics 26 (1), 61-74, 2018
42018
The system can't perform the operation now. Try again later.
Articles 1–20